# SDR DALA2021122908159

- Difficulty date: December 25, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,475 hours, 25,814 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 FA SAYS DOOR ADVISORY LIGHT ON DOOR 1R IS BURNT OUT. CORRECTIVE ACTION: REMOVED AND REPLACE 1R DOOR AFT GIRT BAR PROXIMITY SWITCH PER B757 AMM 25-66 AND STANDARD WIRING MANUAL 20-30-12. R&R'D 2L DOOR FORWARD GIRT BAR PROX SENSOR PER B757 AMM 25-66-11. ALL CHECKS OK. (7977740)
